# SDR ASAA2016051316722

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 2,598 hours, 824 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ABOUT 2.5 HOURS INTO FLIGHT, NO FMC LT POSITION DISPLAYED.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 34-61, 836, SYS RESTORED AND CKS NORMAL.  GROUND VERIFICATION SUCCESSFUL.
